# SDR 234TR0019

- Difficulty date: July 26, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 43,580 hours, 33,793 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Condition: Malfunctioned
- Location: Autothrottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 AUTO THROTTLE WILL NOT ARM.  RESEATED AUTO THROTTLE COMPUTER AND PERFORMED BITE TEST.  OPERATION NORMAL PER MM 22-31-01.
